hrcak mascot   Srce   HID

Other

Granulomatous Response due to Anabolic Steroid Injections

Angel Fernandez-Flores
Saul Valerdiz
Luis G Crespo
Ramon Rodriguez

Fulltext: english, PDF (277 KB) pages 0-0 downloads: 1.586* cite
APA 6th Edition
Fernandez-Flores, A., Valerdiz, S., G Crespo, L. & Rodriguez, R. (2011). Granulomatous Response due to Anabolic Steroid Injections. Acta Dermatovenerologica Croatica, 19 (2), 0-0. Retrieved from https://hrcak.srce.hr/89022
MLA 8th Edition
Fernandez-Flores, Angel, et al. "Granulomatous Response due to Anabolic Steroid Injections." Acta Dermatovenerologica Croatica, vol. 19, no. 2, 2011, pp. 0-0. https://hrcak.srce.hr/89022. Accessed 7 Dec. 2021.
Chicago 17th Edition
Fernandez-Flores, Angel, Saul Valerdiz, Luis G Crespo and Ramon Rodriguez. "Granulomatous Response due to Anabolic Steroid Injections." Acta Dermatovenerologica Croatica 19, no. 2 (2011): 0-0. https://hrcak.srce.hr/89022
Harvard
Fernandez-Flores, A., et al. (2011). 'Granulomatous Response due to Anabolic Steroid Injections', Acta Dermatovenerologica Croatica, 19(2), pp. 0-0. Available at: https://hrcak.srce.hr/89022 (Accessed 07 December 2021)
Vancouver
Fernandez-Flores A, Valerdiz S, G Crespo L, Rodriguez R. Granulomatous Response due to Anabolic Steroid Injections. Acta Dermatovenerol Croat. [Internet]. 2011 [cited 2021 December 07];19(2):0-0. Available from: https://hrcak.srce.hr/89022
IEEE
A. Fernandez-Flores, S. Valerdiz, L. G Crespo and R. Rodriguez, "Granulomatous Response due to Anabolic Steroid Injections", Acta Dermatovenerologica Croatica, vol.19, no. 2, pp. 0-0, 2011. [Online]. Available: https://hrcak.srce.hr/89022. [Accessed: 07 December 2021]

Keywords
steroids; anabolic; silicone; triamcinolone; foreign body; granuloma; cutaneous fillers

Hrčak ID: 89022

URI
https://hrcak.srce.hr/89022

Visits: 1.765 *